RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 76–83 (Mi mz1030)  

Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety

V. A. Krasnov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm1030

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 64–69

Bibliographic databases:

UDC: 513.6
Received: 04.08.1997

Citation: V. A. Krasnov, “Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety”, Mat. Zametki, 65:1 (1999), 76–83; Math. Notes, 65:1 (1999), 64–69

Citation in format AMSBIB
\Bibitem{Kra99}
\by V.~A.~Krasnov
\paper Albanese homomorphism of the Chow group of 0-cycles of a~real algebraic variety
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 76--83
\mathnet{http://mi.mathnet.ru/mz1030}
\crossref{https://doi.org/10.4213/mzm1030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708293}
\zmath{https://zbmath.org/?q=an:0955.14002}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 64--69
\crossref{https://doi.org/10.1007/BF02675011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1030
  • https://doi.org/10.4213/mzm1030
  • http://mi.mathnet.ru/eng/mz/v65/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:74
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019